A service provided by the BC Centre for Disease Control
My boyfriend has a white discharge from the penis And he said is STI, but I do not have such discharge. I want to know whether am infected

Hi,

Thanks for writing.

If your boyfriend has an STI then you need to take medication too. It doesn't necessarily mean that you have the STI, but it means there is 50% chance you could have it.

Even if you're not having any symptoms, we still recommend taking the medication for the STI. Not everyone develops symptoms.

It would be best for you to go to the clinic where your boyfriend tested, and tell them you need the medication too. You can get a test done at that time to see if you have the infection, but it's still best to take the meds before you get your test results back.

After you take the medication you need to abstain from sex for 7 days. (If you or your boyfriend have had sex in the 7 days after he took the meds, then you both need to get the meds).

Please let us know if you have any other questions.

Health Nurse

 

This answer was posted on April 19, 2018

Community comments

No comments yet.

Add a comment

Log in or register to post comments